RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 462, Pages 112–121 (Mi znsl6500)  

On the dual complexity and spectra of some combinatorial functions

N. V. Tsilevichab

a St. Petersburg Department of Steklov Institute of Mathematics, St. Petersburg, Russia
b St. Petersburg State University, St. Petersburg, Russia

Abstract: In a recent paper, A. M. Vershik and the author started the study of representation-theoretic aspects of well-known combinatorial functions on the symmetric groups $\mathfrak S_n$. The note presents a series of further results in this direction.

Key words and phrases: dual complexity, pattern functional, excedance number.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00433
Supported by the RFBR grant 17-01-00433.


Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 232:2, 170–176

UDC: 517.986.6+519.12
Received: 08.09.2017
Language:

Citation: N. V. Tsilevich, “On the dual complexity and spectra of some combinatorial functions”, Representation theory, dynamical systems, combinatorial methods. Part XXVIII, Zap. Nauchn. Sem. POMI, 462, POMI, St. Petersburg, 2017, 112–121; J. Math. Sci. (N. Y.), 232:2 (2018), 170–176

Citation in format AMSBIB
\Bibitem{Tsi17}
\by N.~V.~Tsilevich
\paper On the dual complexity and spectra of some combinatorial functions
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXVIII
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 462
\pages 112--121
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6500}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 232
\issue 2
\pages 170--176
\crossref{https://doi.org/10.1007/s10958-018-3867-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047401731}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6500
  • http://mi.mathnet.ru/eng/znsl/v462/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:30
    Full text:7
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020